# SDR UALA2012111206509

- Difficulty date: November 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,958 hours, 11,163 cycles
- Engine: Pwa PW4056
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 4137T1001
- Part serial: 20
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING PRIMARY ELECTRIC MODE CHECK OUTBOARD TRAILING EDGES FAILED TO DRIVE TO 5 UNITS.  CORRELATED MAINTENANCE MESSAGE 27773.  REPLACED OUTBOARD FLAP ALTER DRIVE MOTOR PER MM, CHECKED GOOD.
